Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Chest pain, bloating, burping, constipation, sticky stools. Taking husk. Treatment?

I just got back XXXX yesterday. On the last day there (3 days ago), I woke up to pain in the upper chest, bloating , burping, farting, constipation (almost 3 days), hurts when I eat. Have been taking antacids to get through eating. Last night when I got home (XXXXX), I started taking psyllium husk and acidophilus. I finally went to the bathroom today, but my stool is really gooey and weird...
Asked On : Mon, 20 Aug 2012
Answers:  1 Views:  302
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi there,

Thanks for writing in.

Most of your symptoms might be attributed to acidity or indigestion. I would suggest that you take PANTOPRAZOLE 40mg one tablet daily half an hour before breakfast for a week.

The gooey stool might be due to psyllium husk. I would advice you to have bland food. Avoid spicy, oily food. Have rice gruel twice a day. Have warm water at regular intervals.

If the chest pain and gooey stools persists, please visit your physician.

Hope this helps.

Dr. Divya Kuttikrishnan
Answered: Mon, 20 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor